# SDR AWXA200601939

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 53471124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SHEAR WEB IN AFT PASSENGER CABIN, FROM FS 69 TO FS 70,  +Y1732.  REPLACED SHEAR WEB IN AFT PASSENGER CABIN,  FROM FS 69 TO FS 70, +Y1732,  IAW A320 SRM 51-72-11 AND 51-42-11.
